Online Pharmacy - Paydens Pharmacy
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Childrens Medicines \ Childrens Cough & Colds \ Calprofen Ibuprofen Suspension Sugar Free 3+ months 200ml
Calprofen Ibuprofen Suspension Sugar Free  3+ months

Calprofen Ibuprofen Suspension Sugar Free 3+ months

Classification:

Size: 200 ml

Calprofen contains ibuprofen which starts to work on fever in just 15 minutes and lasts for up to 8 hours. Calprofen Ibuprofen Suspension can be taken to ease pain caused by teething, toothache, earache, headache, backache, minor muscular pain, aches, sprains and strains. It can also be used to reduce temperature and relieve the symptoms of colds and flu. Suitable for children from 3 months and weighing more than 5kg. Sugar free and colour free. Each pack contains a measuring spoon.

Dosage/Directions:
Infants 3-6 months (weighing over 5kg):
One 2.5 ml dose may be taken 3 times in 24 hours.
Do not use for more than 24 hours.

Infants 6-12 months:
2.5ml three times a day.

Children 1-2 years:
2.5ml three to four times a day.

Children 3-7 years:
5ml three to four times a day.

Children 8-12 years:
10ml three to four times a day.

Post-immunisation fever:
2.5ml followed by one further 2.5ml dose six hours later if necessary.
No more than two doses in 24 hours.
If fever is not reduced, consult a doctor.

Warnings:
Do not give to children under 3 months of age.
Do not give to children aged 6 months and older for more than 3 days.
For further advice always read the label.

Legal:
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.

Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.

Price:  5.90   (Price includes VAT charged at 20%)

\\ Home \ Childrens Medicines \ Childrens Cough & Colds \ Calprofen Ibuprofen Suspension Sugar Free 3+ months 200ml
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.